Analysis of thick-wire antennas using a novel and simple kernel treatment

Journal ar
Microwave and Optical Technology Letters
  • Volumen: 46
  • Número: 4
  • Fecha: 20 August 2005
  • Páginas: 410-417
  • ISSN: 08952477
  • Source Type: Journal
  • DOI: 10.1002/mop.21002
  • Document Type: Article
This paper presents novel aspects concerning the analysis of thick-wire antennas. The analysis is carried out using an integral equation (IE) technique, in which the kernel is treated with a novel numerical-integration procedure. A comparison with other techniques are included, showing the advantages of the newly proposed method. The novel treatment of the kernel requires the efficient extraction of the singularities. For this purpose, two different techniques are presented, and their advantages and drawbacks are discussed. Using the procedure proposed, complex thick wire antennas with rotational symmetry are analyzed. A combined antenna composed of cylindrical and conical sections is studied. The results show that the new techniques derived are efficient and lead to accurate results. © 2005 Wiley Periodicals, Inc.

Author keywords

    Indexed keywords

      Funding details